Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 4.5/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4.5/5 (2 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 849 Move a Little, Lose a Lot


Tune in to our radio show on your local public radio station, or sign up for the podcast and listen at your leisure. Here's what it's about: Research shows that a sedentary lifestyle is inimical to good health. Even exercising...

http://www.peoplespharmacy.com/2012/03/10/849-move-a-little/

Are You Swallowing Phthalates with Your Pills?


Most people have heard of BPA (bisphenol A). It is used to make polycarbonate plastic and was commonly found in hard, clear plastic water and baby bottles. Because BPA has hormone-like activity and is considered an "endocrine disruptor," there was...

http://www.peoplespharmacy.com/2012/03/12/are-you-swallowing-phthalates-with-your-pills/

Do Cholesterol Drugs Cause Amnesia?


Q. Am I the only person using statins who is having memory problems? It has happened with two different statins. I actually had amnesia, and that really frightened me. I've been off and on simvastatin. It causes me problems with...

http://www.peoplespharmacy.com/2012/03/12/do-cholesterol-drugs-cause-amnesia/

Sauerkraut Juice Heals Canker Sores


Q. I have had a painful canker sore for a week. I had been using saltwater rinses to no avail. Yesterday, when I heard The People's Pharmacy radio program I was prompted to search your website for a home remedy...

http://www.peoplespharmacy.com/2012/03/12/sauerkraut-juice-heals-canker-sores/

Sleeping Pill Worsens Reflux


Q. I have been on Ambien or zolpidem for five years for insomnia. My reflux has gotten worse and worse until it became debilitating last year. I've had every test imaginable and have seen a GI doctor and a surgeon....

http://www.peoplespharmacy.com/2012/03/12/sleeping-pill-worsens-reflux/

Persimmon Punch to Ease Heartburn


Q. Several months ago I heard about a remedy for heartburn that involved a tea made with persimmons. That's the only ingredient I can remember. I suffer from acid reflux and I am looking for a natural remedy rather than...

http://www.peoplespharmacy.com/2012/03/12/persimmon-punch-to-ease-heartburn/

Liquid Bandage Beats Skin Tags


Q. I tried the suggestion I read in your column about using New-Skin Liquid Bandage for eliminating skin tags. I have gotten rid of four tags on my neck, chest and below my armpit. I found that it takes about...

http://www.peoplespharmacy.com/2012/03/12/liquid-bandage-beats-skin-tags/

How to Stop a Nosebleed


Q. Some time ago, you offered a good solution to the problem of nosebleeds. My husband threw the paper out before I could save it. I wanted to tell a friend with a nosebleed about it the other day, but...

http://www.peoplespharmacy.com/2012/03/12/how-to-stop-a-nosebleed/

Applesauce for Allergy?


Q. A friend had a severe reaction to a medication. She broke out in an intense itchy rash and her doctor told her to take aspirin, Benadryl and applesauce. I've heard about the first two items, but not the applesauce....

http://www.peoplespharmacy.com/2012/03/12/applesauce-for-allergy/

Sleeping Pills Have Scary Side Effects


Are you dying for a good night's sleep? If you rely on sleeping pills, you might literally be putting yourself at risk of premature death. That's the conclusion from a careful analysis of the records of more than 30,000 people...

http://www.peoplespharmacy.com/2012/03/10/sleeping-pills-have-scary-side-effects/

  • Currently 4.5/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 4.5/5 (2 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.